# SDR A6WA202107277840

- Difficulty date: July 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 38,842 hours, 37,466 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REF 347659-2  AFTER TAKEOFF, REC FLAP FAIL CAUTION MSG DURING FLAP RETRACTION FROM FLAPS 8 TO FLAPS 0. CW AWA SUP 98-018I RESET FAILED WHEN MOVING HANDLE FROM 8 TO 0 TO BEGIN 5 FLAP CYCLES  ***AIRCRAFT REMOVED FROM SERVICE***  MX IN PROGRESS
